Publication
Title
A unified functional look at completion in MET, UNIF and AP
Author
Abstract
In this paper we establish an alternative characterization of the completion theory for metric spaces which makes fundamental use of a special type of real valued maps, and we derive alternative descriptions for the completions of both Hausdorff uniform and Hausdorff uniform approach spaces.
Language
English
Source (journal)
Applied categorical structures. - Dordrecht, 1993, currens
Publication
Dordrecht : 2000
ISSN
0927-2852
Volume/pages
8:3(2000), p. 447-461
ISI
000089918100006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 26.02.2009
Last edited 28.07.2017
To cite this reference